Translator Disclaimer
Summer 2010 Frobenius splitting and derived category of toric varieties
L. Costa, R. M. Miró-Roig
Illinois J. Math. 54(2): 649-669 (Summer 2010). DOI: 10.1215/ijm/1318598676

Abstract

In this paper, we will use the splitting of the Frobenius direct image of line bundles on toric varieties to explicitly construct an orthogonal basis of line bundles in the derived category $D^b(X)$ where $X$ is a Fano toric variety with (almost) maximal Picard number.

Citation

Download Citation

L. Costa. R. M. Miró-Roig. "Frobenius splitting and derived category of toric varieties." Illinois J. Math. 54 (2) 649 - 669, Summer 2010. https://doi.org/10.1215/ijm/1318598676

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

zbMATH: 1230.14018
MathSciNet: MR2846477
Digital Object Identifier: 10.1215/ijm/1318598676

Subjects:
Primary: 14F05
Secondary: 14M25

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top